# SDR SWIA202163978

- Difficulty date: November 22, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR SURROUND SILL UPPER FLOOR ATTACH ANGLE HAS SEVERAL AREAS OF CORROSION (MARKED)      (C-CHECK RO 1/19/2022)    INSTALLED NEW SERVICE DOOR SURROUND SILL UPPER FLOOR ATTACH ANGLE P/N SH670-31986-1 AT FS310 - FS349 REF DWG NO. SH670-31950 REV -Y AND CRJ900 SRM51-42-06-001-001-A01 / COMPLIED WITH TASK 51-900-1002-SKY
